# SDR CAL950932

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14564
- Make and model: Doug DC-9-31
- Aircraft serial: 47490
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 101372007
- Condition: Corroded
- Location: Fs 926
- Part time: 66,007 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 31J - INSPECTION FOUND CORROSION ON L-ANGLE ATTACHED TO FLOOR BEAM AT FS 926, LBL 25.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-05-0 AND SRM 51-40-2.  (M)
